Ok I ended my lite period on a weekend and the next weekend started spotting dark brown then it would go to pink and bright red and brown again. This went on for two weeks. Had painful cramping twice it sent me to my knees for a few mins. And then mild cramping everyday! Then I was do for my period, it was almost the same but a little more bright red and a little heavier. Only had to wear a panty liner! The two weeks before didn't have to wear anything! My period is do to end now and so far I think its done. Trying to find out what's going on! I don't have health insurance! And don't want to go in unless I know somethings really wrong! Thanks
tht's something frave..meaning, anything happening in your body can affect ur menstruation. i suggest you to go to a doctor. drink enough water everyday. ur diet should be good. if you smoke or drink stop. could as well be hormonal problem.. so a doctor could give you right choices...see to it
Thank you for the advice!! I will see if I can find a doc at a free clinic! No health insurance is a big problem! And financial times are really hard! The spotting has stop so far, right when I was suppose to end my period! So hopefully ill be fine! Thanks again! Dlle
it can also be genetic now...one of my frens has it. she has pills everytime she has period bt she has like once in months. least you can change ur lifestyle, food habit. wont harm will help ur whole system. might eventually help..tc
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.